RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dzhumabaev, S A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:135
Abstract pages:501
Full texts:117
References:61

http://www.mathnet.ru/eng/person19915
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/253190

Publications in Math-Net.Ru
2018
1. S. A. Dzhumabaev, D. B. Nurakhmetov, “Erratum to: On Volterra Three-Point Problems for the Sturm–Liouville Operator Related to Potential Symmetry”, Math. Notes, 104:6 (2018), 943  mathnet  isi  elib  scopus
2. S. A. Dzhumabaev, D. B. Nurakhmetov, “On Volterra Three-Point Problems for the Sturm–Liouville Operator Related to Potential Symmetry”, Mat. Zametki, 104:4 (2018),  632–636  mathnet  elib; Math. Notes, 104:4 (2018), 612–616  isi  scopus
1994
3. B. N. Biyarov, S. A. Dzhumabaev, “A criterion for the Volterra property of boundary value problems for Sturm–Liouville equations”, Mat. Zametki, 56:1 (1994),  143–146  mathnet  mathscinet  zmath; Math. Notes, 56:1 (1994), 751–753  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019